# SDR ASAA2014070608462

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 20,711 hours, 6,193 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 00021997
- Condition: Failed
- Location: Flight Deck
- Part time: 49,941 hours, 21,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AUTOPILOT SELECTED, DISCONNECTED TWICE DURING THE FLIGHT, ONCE DURING CLIMBOUT AND ONCE IN LEVEL FLIGHT AT 38,000 FT.  THE AIR WAS SMOOTH IN BOTH CASES.  WHEN THE AUTOPILOT DISCONNECTED IN CRUISE, AUTOTHROTTLES WORKED FINE.  ACFT GROUNDED.  FCC A & B LOGGED NUMEROUS MCP FAILURES.  REPLACED MCP REF MM 22-11-34, OPS CHECKS NORMAL.
